# SDR CA971027001

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7620204001107
- Condition: Cracked
- Location: Bs 480
- Part time: 2,860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LONGERON CRACKED IN TWO LOCATIONS AT STN 480 LEFT AND RIGHT.  REPAIRED.  AIRCRAFT TT:  2,795 HOURS.
